# SDR 96FDEA00054

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Part number: ANB73872
- Condition: Cracked
- Location: Ctr Gear Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTERLINE LANDING GEAR DOOR, RT FWD DOOR IS CRACKED AT LOWER FWD CORNER AT RADIUS.  REMOVED CRACKED FRAME AND INSTALLED NEW FRAME PER SRM 51-00-01.
